# SDR IXXA20161213197

- Difficulty date: November 18, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 80,568 hours, 41,029 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. NR 1 SLAT AFT SIDE COVE STRUCTURE HAS 2 CRACKS, LOCATED ABOVE THE INBOARD MAIN TRACK FITTING. ONE CRACK IS ABOUT 2 1/4" AND THE OTHER IS ABOUT 1 3/8" IN LENGTH, AT APPROXIMATELY OUTBOARD SLAT STATION 737. REMOVED AND REPLACED NR 1 SLAT COVER PANEL P/N 114N4075-19 IN ACCORDANCE WITH  DRAWING 114N4075 AND SRM 51-40-02 PARAGRAPH 4, 5, 7, 9.
